MAUDE Adverse Event Report: VYAIRE MEDICAL ECG LEADWIRE, DIN, RADIOLUCENT, 5-LEAD, GRABBER, AHA, 150 CM/59 IN; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL ECG LEADWIRE, DIN, RADIOLUCENT, 5-LEAD, GRABBER, AHA, 150 CM/59 IN; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number ECG LEADWIRE, DIN, RADIOLUCENT, 5-LEAD, GRABBER, AHA, 150 CM/59 IN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ekg signal of ecg leadwire, din, radiolucent, 5-lead, grabber, aha, 150 cm/59 in is very fuzzy.The lead 2 show artifact, tachycardia and unclear ekg rhythm even if the patient is not moving.At this time, there is no information regarding patient harm associated with the reported event.

Brand Name
ECG LEADWIRE, DIN, RADIOLUCENT, 5-LEAD, GRABBER, AHA, 150 CM/59 IN
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11614729
Report Number3013596024-2021-00003
Device Sequence Number16893706
Product Code DSA
UDI-Device Identifier10885403256936
UDI-Public(01)10885403256936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECG LEADWIRE, DIN, RADIOLUCENT, 5-LEAD, GRABBER, AHA, 150 CM/59 IN
Device Catalogue Number403751-009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1